Exponential torsion growth for random 3-manifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 72
  • Download : 0
We show that a random 3-manifold with positive first Betti number admits a tower of cyclic covers with exponential torsion growth.
Publisher
Oxford University Press
Issue Date
2018-11
Language
English
Article Type
Article
Citation

International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534

ISSN
1073-7928
DOI
10.1093/imrn/rnx076
URI
http://hdl.handle.net/10203/248293
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0